MathSciNet Relay Station
MathSciNet bibliographic data
MR2280115 (2007h:37043) 37D45 (26A33 34D20)
Yan, Jianping; Li, Changpin On chaos synchronization of fractional differential equations. Chaos Solitons Fractals 32 (2007), no. 2, 725–735.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement